# SDR DHL2008765026

- Difficulty date: January 15, 2008
- Submitted: March 23, 2008
- Operation: Air carrier
- Aircraft: N765AT
- Make and model: Boeing 727264
- Aircraft serial: 23014
- Aircraft time: 55,554 hours, 29,955 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, NR 2 SPOILER NR 2 HINGE CUT OUT ON LT WING TRAILING EDGE CRACKED.  REMOVED ON LT WING TRAILING EDGE SKIN SECTION AT NR 2 SPOILER DIMENSION 36" BY 2.5" IAW SRM 51-30-2.  FABRICATED NEW SKIN SECTION IAW SRM 57-30-2 FIG 4 AND 51-20-1.  TREATED AND PRIMED PART AND AREA IAW SRM 51-10-2.   INSTALLED NEW SKIN SECTION AT NR 2 SPOILER NR 2 HINGE CUT OUT IAW SRM 51-30-2.
